hrcak mascot   Srce   HID

Izvorni znanstveni članak

A discrete boundary value problem in Banach spaces

M. Dawidowski
I. Kubiaczyk
J. Morchalo

Puni tekst: engleski, pdf (94 KB) str. 233-239 preuzimanja: 301* citiraj
APA 6th Edition
Dawidowski, M., Kubiaczyk, I. i Morchalo, J. (2001). A discrete boundary value problem in Banach spaces. Glasnik matematički, 36 (2), 233-239. Preuzeto s https://hrcak.srce.hr/4836
MLA 8th Edition
Dawidowski, M., et al. "A discrete boundary value problem in Banach spaces." Glasnik matematički, vol. 36, br. 2, 2001, str. 233-239. https://hrcak.srce.hr/4836. Citirano 19.10.2021.
Chicago 17th Edition
Dawidowski, M., I. Kubiaczyk i J. Morchalo. "A discrete boundary value problem in Banach spaces." Glasnik matematički 36, br. 2 (2001): 233-239. https://hrcak.srce.hr/4836
Harvard
Dawidowski, M., Kubiaczyk, I., i Morchalo, J. (2001). 'A discrete boundary value problem in Banach spaces', Glasnik matematički, 36(2), str. 233-239. Preuzeto s: https://hrcak.srce.hr/4836 (Datum pristupa: 19.10.2021.)
Vancouver
Dawidowski M, Kubiaczyk I, Morchalo J. A discrete boundary value problem in Banach spaces. Glasnik matematički [Internet]. 2001 [pristupljeno 19.10.2021.];36(2):233-239. Dostupno na: https://hrcak.srce.hr/4836
IEEE
M. Dawidowski, I. Kubiaczyk i J. Morchalo, "A discrete boundary value problem in Banach spaces", Glasnik matematički, vol.36, br. 2, str. 233-239, 2001. [Online]. Dostupno na: https://hrcak.srce.hr/4836. [Citirano: 19.10.2021.]

Sažetak
In this paper we present existence theorems for the second order discrete boundary problem in Banach spaces under weaker conditions we have known. We suppose the weak sequential continuity and some conditions expressed in terms of the measure of the weak noncompactness.

Ključne riječi
Difference equations; boundary value problem; Banach space; measure of noncompactness; existence theorems

Hrčak ID: 4836

URI
https://hrcak.srce.hr/4836

Posjeta: 508 *